Hello! I have been on sub. for almost a year, i am down to 4mg a day. I just lost my insurance and I had to pay for my DR visit. Well, I had to reschedual for later that day(20th) and they said they could not get me in untill the 13th of June! I dont know what they expect me to do, thats almost 3 weeks! I saved 1 4mg and took it yesterday and today i am starting to feel bad but i know with sub., you start feeling bad about 3 days without any. To think I still have 2 weeks freaks me out! If anyone has any advice for me I would very much appriciate it, ANYONE! I am very scared! THANX!
You are in a pickle, and I don't mean to make light of this situation. I wish I had a good answer for you. The Subs stays in the system for 3 to 5 days as you mentioned. But going cold turkey is going to be rough. Is there anyway you can contact the prescribing doctor? Are you in the US? Was just wondering since we are having a holiday weekend. You need to be prepared and I don't know what to tell you to do exactly. You can google the Thomas recipe and stock up on some over the counter remedies and if things get too bad please go to the ER. I don't mean to scare you, but just want you to prepare for the worst.
Please keep in touch,
you should go to the forum disscusion board on here,and posta thread"suboxone ??? for robert_325..he has helped alot of ppl on here,u will get awnsers there,make sure to click on" need to talk" to post the thread,i will be watching for ya,hope this helps,i am tapering off of 16mgs right now i am down to 8mgs..good luck to you:)
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 May 2010 • 3 answers
I want to go see a doctor for opiate addiction and get on suboxone but don't want any problems with?
Posted 27 Oct 2010 • 2 answers
Posted 26 May 2011 • 3 answers
Posted 29 Nov 2011 • 4 answers
Posted 16 Dec 2011 • 2 answers